Your browser doesn't support javascript.

BVS APS

Atenção Primária à Saúde

Home > Pesquisa > ()
XML
Imprimir Exportar

Formato de exportação:

Exportar

Email
Adicionar mais destinatários
| |

Persistent serpentine supravenous hyperpigmented eruption in lepromatous leprosy after minocycline.

Narang, Tarun; Dogra, Sunil; Sakia, Uma Nahar.
Lepr Rev; 86(2): 191-4, 2015 Jun.
Artigo em Inglês | MEDLINE | Out 2015 | ID: mdl-26502692
Resumo: Persistent serpentine supravenous hyperpigmented eruption (PSSHE) is a peculiar patterned eruption characterised by hyperpigmented streaks following the superficial venous network on the skin. Unlike the superficial thrombophlebitis, it is characterised by underlying vessels that are patent. It has been described most commonly after injection of chemotherapeutic drugs. We describe a 40 year old man with lepromatous leprosy who developed PSSHE subsequent to starting modified multidrug therapy--multibacillary regimen in the form of minocycline and ofloxacin.